# SDR CA100920005

- Difficulty date: September 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 10,129 hours
- Engine: Ge CF348E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE CREW RECEIVED AN ECAM MESSAGE "FLAP LOW RATE".  THE QRH WAS FOLLOWED AND WHEN DESCENDING THROUGH 400 FT AGL, WHEN THE AUTO PILOT WAS DISCONNECTED, THE ACFT BEGAN DRIFTING HIGH AND REQUIRED MORE MANUAL FORCE THAN NORMALLY REQUIRED.  A NORMAL LANDING WAS CARRIED OUT WITH A "FLIGHT CONTROL NO DISPATCH"  MESSAGE RECEIVED ON LANDING.  MX MET THE FLIGHT AT THE GATE. FIM TASK 45-45-00-810-815A ACCOMPLISHED MSG CLEARED CONSIDERED TRANSITORY FAULT.
